# SDR SIMA20251223001

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N270NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000775
- Aircraft time: 17,554 hours, 12,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EXIT MARKER AND PASSAGEWAY LIGHTS INOP.   R & R ELPU 1 IAW AMM 33-50-01,  OPS CHKD GOOD.
